# SDR SWIA202157071

- Difficulty date: February 17, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED (MARKED ON AIRCRAFT)   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED PREVIOUS AFT DRAG ANGLE REPAIR WITH REPLACEMENT SPLICE ANGLE REF. CRJ700 SRM 52-11-04-201-002-A01 TYPE I FIGURE 52-11-04-991-814.
